A bound to kill the ramification over function fields

Research output: Contribution to journalArticlepeer-review

Abstract

Let k be a field of characteristic zero, let X be a geometrically integral k-variety of dimension n and let K be its field of functions. We prove that, given an element α∈Hm(K,μr⊗m), there exist n2 functions {fi},i=1,...,n2 such that α becomes unramified in L=K(f11/r,...,fn21/r).

Original languageEnglish (US)
Pages (from-to)173-178
Number of pages6
JournalJournal of Algebra
Volume377
DOIs
StatePublished - Mar 1 2013

Keywords

  • Brauer group
  • Galois cohomology
  • Period-index problem
  • Unramified cohomology

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A bound to kill the ramification over function fields'. Together they form a unique fingerprint.

Cite this